# SDR DALA2022080305342

- Difficulty date: January 5, 2021
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,092 hours, 25,498 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 589045-14AD. CORRECTIVE ACTION: REF ERA 589045-14AD. (1696169)
